# SDR USAA950960

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878533
- Condition: Corrosion
- Location: Entry Dr Sill
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH TO 2 INCH SPOT OF CORROSION Z-ANGLE AT LEFT AFT ENTRY DOOR SILL.  REPAIRED PER SRM 53-10-2.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
